MAUDE Adverse Event Report: ZIMMER DENTAL HEAL COLLAR 4.5X4.5, 3MM; HEALING ABUTMENT

ZIMMER DENTAL HEAL COLLAR 4.5X4.5, 3MM; HEALING ABUTMENT
Model Number HC443
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/19/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).Patient's weight not provided.
 
Event or Problem Description
It was reported that during the final rotation the final abutment could not be seated.Tooth #19.
 
Event or Problem Description
There is no update to the original complaint description provided.
 
Additional Manufacturer Narrative
One heal collar 4.5x4.5, 3mm (hc443) was returned for investigation.Visual evaluation of the as returned product indicated significant signs of use.Abutment screw thread identified stripped.Functional testing was performed for the returned products and the device could not seat as intended.Patient pre-existing condition is patient having high (type i) bone density.Tooth location is #19 (universal).Dhr review (hc443): dhr review was completed for the subject lot number 2019090758.It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event was noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Complaint history review (hc443): complaint history review by lot number (2019090758) was performed for similar events and 1 other similar complaint was identified for item: hc443 which is (b)(4).Post market trending review: monthly post market trending was reviewed and there were no actionable events or corrective actions for the reported event (does not seat) or product (hc443).Therefore, based on the available information, device malfunction did occur and the reported event was confirmed.

Brand Name
HEAL COLLAR 4.5X4.5, 3MM
Common Device Name
HEALING ABUTMENT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key11358954
Report Number0002023141-2021-00443
Device Sequence Number3416536
Product Code NHA
UDI-Device Identifier00889024015043
UDI-Public(01)00889024015043(17)240915(10)2019090758(241)HC443
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K111852
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 06/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/15/2024
Device Model NumberHC443
Device Catalogue NumberHC443
Device Lot Number2019090758
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/04/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/29/2021
Supplement Date Received by Manufacturer05/25/2021
Initial Report FDA Received Date02/22/2021
Supplement Report FDA Received Date06/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age73 YR